# SDR 02FDEA00560

- Difficulty date: August 6, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT BS 1050, STR 6 LT.  REMOVED AND REPLACED CLIP PER SRM 51-30-2.
